# SDR USAASB00044

- Difficulty date: February 18, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1U1234
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 2,897 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PIT - FLT 8054 - INBOUND TO PIT, FROM IAH, SYSTEM A HYDRAULICS FAILED.  CREW DECLARED AN EMERGENCY AND HAD TO MANUALLY EXTEND LANDING GEAR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  LANDING GEAR WAS PINNED BEFORE BEING TOWED TO THE GATE.  MAINTENANCE FOUND THE RUDDER/ELEVATOR FEEL COMPUTER MANUAL SHUTOFF VALVE LEAKING AT THE LEVER STEM.  REMOVED AND REPLACED SHUTOFF VALVE.  ALSO, REPLACED CASE DRAIN FILTER AND SYSTEM FILTER.  NO METAL FOUND.  SERVICED SYSTEM AND OPERATED ALL CONTROLS AND GEAR.  OPS CHECKED GOOD.  NO LEAKS NOTED.  (M)
